Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 290674, 6 pages
http://dx.doi.org/10.1155/2015/290674
Research Article

Existence and Uniqueness Results for Fractional Differential Equations with Riemann-Liouville Fractional Integral Boundary Conditions

Department of Mathematics and Computer Science, Faculty of Science, Alexandria University, Alexandria 21511, Egypt

Received 12 September 2015; Accepted 17 November 2015

Academic Editor: Jozef Banas

Copyright © 2015 Mohamed I. Abbas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. L. Bagley and P. J. Torvik, “A theoretical basis for the application of fractional calculus to viscoelasticity,” Journal of Rheology, vol. 27, no. 3, pp. 201–210, 1983. View at Publisher · View at Google Scholar · View at Scopus
  2. K. Diethelm and A. D. Freed, “On the solution of nonlinear fractional order differential equations used in the modelling of viscoplasticity,” in Scientific Computing in Chemical Engineering II-Computational Fluid Dynamics and Molecular Properties, F. Keil, W. Mackens, and H. Voss, Eds., pp. 217–224, Springer, Heidelberg, Germany, 1999. View at Google Scholar
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2006.
  4. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  5. V. Lakshmikantham, S. Leela, and J. V. Devi, Theory of Fractional Dynamic Systems, Cambridge Scientific Publishers, 2009.
  6. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  7. R. P. Agarwal, M. Benchohra, and S. Hamani, “A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions,” Acta Applicandae Mathematicae, vol. 109, no. 3, pp. 973–1033, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. K. W. Blayneh, “Analysis of age structured host-parasitoid model,” Far East Journal of Dynamical Systems, vol. 4, pp. 125–145, 2002. View at Google Scholar
  9. G. Adomian and G. E. Adomian, “Cellular systems and aging models,” Computers & Mathematics with Applications, vol. 11, no. 1–3, pp. 283–291, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. B. Ahmad and S. K. Ntouyas, “Fractional differential inclusions with fractional separated boundary conditions,” Fractional Calculus and Applied Analysis, vol. 15, no. 3, pp. 362–382, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. B. Ahmad and J. J. Nieto, “Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions,” Boundary Value Problems, vol. 2009, Article ID 708576, 11 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  12. B. Ahmad and J. J. Nieto, “Riemann-Liouville fractional integro-differential equations with frac tional nonlocal integral boundary conditions,” Boundary Value Problems, vol. 2011, article 36, 2011. View at Google Scholar · View at MathSciNet
  13. M. Benchohra, J. R. Graef, and S. Hamani, “Existence results for boundary value problems with non-linear fractional differential equations,” Applicable Analysis, vol. 87, no. 7, pp. 851–863, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science Publishers, Englewood Cliffs, NJ, USA, 1993.
  15. D. R. Smart, Fixed Point Theorems, Cambridge University Press, 1980. View at MathSciNet